MAUDE Adverse Event Report: NEWPORT MRDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MRDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Inoperable (1663)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient the e360 ventilator generated a continuous alarm, the display monitor was blocked out, ventilation stopped and there was a burnt smell.The patient was removed from the ventilator and placed on an alternate ventilator with no patient harm reported.
 
Additional Manufacturer Narrative
Device evaluation summary: the returned main board was not installed into the test unit due to thermal damage.The main board was examined and c10 (capacitor 100 micro farad) was found open.The capacitor is part of the circuit that connects to pin 16 on connector j2.The connector j2 connects to the direct current (dc) to dc power supply board.The cause of the thermal damage could not be determined.If information is provided in the future, a supplemental report will be issued.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MRDICAL INSTRUMENT, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7426985
Report Number2023050-2018-00022
Device Sequence Number1717028
Product Code CBK
UDI-Device Identifier10884521540941
UDI-Public10884521540941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1